MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) LACTATE DEHYDROGENASE

ABBOTT LABORATORIES (IRVING IA/CC) LACTATE DEHYDROGENASE
Model Number 2P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information, 1.Patient identifier = sid (b)(6).There was no additional patient information provided.A review of tickets determined that there is normal complaint activity for lot 04294un19.Trending review determined no trends for falsely elevated results for the product.Return testing was not completed as returns were not available.Retesting of the sample gave expected normal results.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the lactate dehydrogenase (ldh) reagent, lot 04294un19 was identified.
 
Event or Problem Description
The customer reported falsely elevated lactate dehydrogenase (ldh) results on one patient.The results provided were: on (b)(6) 2020 sid (b)(6) initial = >665u/l (normal range 125-200u/l); 1:1 = 220 / 1:10 = 186u/l.There was no reported impact to patient management.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key10385217
Report Number3016438761-2020-00165
Device Sequence Number16847419
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2020
Device Model Number2P56-21
Device Catalogue Number02P56-21
Device Lot Number04294UN19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1